Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A note on the propagation of temperature disturbances

Author: W. A. Day
Journal: Quart. Appl. Math. 55 (1997), 565-572
MSC: Primary 35K05; Secondary 80A20
DOI: https://doi.org/10.1090/qam/1466149
MathSciNet review: MR1466149
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. A. Day, On rates of propagation of heat according to Fourier's theory, Quart. Appl. Math. LV, 127-138 (1997)
  • [2] Gaetano Fichera, Is the Fourier theory of heat propagation paradoxical?, Rend. Circ. Mat. Palermo (2) 41 (1992), no. 1, 5–28 (English, with Italian summary). MR 1175584, https://doi.org/10.1007/BF02844459

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35K05, 80A20

Retrieve articles in all journals with MSC: 35K05, 80A20

Additional Information

DOI: https://doi.org/10.1090/qam/1466149
Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society